Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda to ``Calculation of the regulator of $ \mathbf{Q}(\sqrt{D})$ by use of the nearest integer continued fraction algorithm''


Authors: Keith R. Matthews, John P. Robertson and Jim White
Journal: Math. Comp. 78 (2009), 615-616
MSC (2000): Primary 11A55
Published electronically: May 12, 2008
Corrigendum: Math. Comp. 78 (2009), 615-616.
Original Article: Math. Comp. 78 (2009), 615-616.
MathSciNet review: 2448724
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There are some minor errors in one of the algorithms and two of the tables in a paper by Williams and Buhr. These errors do not affect the major conclusions of the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A55

Retrieve articles in all journals with MSC (2000): 11A55


Additional Information

Keith R. Matthews
Affiliation: Department of Mathematics, University of Queensland, St. Lucia, Brisbane, QLD 4072, Australia, and Centre for Mathematics and its Applications, Australian National University, Canberra, ACT 0200, Australia
Email: keithmatt@gmail.com

John P. Robertson
Affiliation: Actuarial and Economic Services Division, National Council on Compensation Insurance, Boca Raton, Florida 33487
Email: jpr2718@aol.com

Jim White
Affiliation: Mathematical Sciences Institute, Australian National University, Canberra, ACT 0200, Australia
Email: whitej@maths.anu.edu.au

DOI: http://dx.doi.org/10.1090/S0025-5718-08-02142-X
PII: S 0025-5718(08)02142-X
Received by editor(s): January 15, 2008
Published electronically: May 12, 2008
Article copyright: © Copyright 2008 American Mathematical Society